# SDR 96ZZZX5980

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0492
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011415101
- Condition: Inoperative
- Location: Cockpit
- Part time: 405 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ELECTRICAL SMELL IN COCKPIT, NO VISIBLE SMOKE.  HE DECLARED AN EMERGENCY AND PROCEEDED TO ISOLATE, ELECTRICAL SYSTEMS.  LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED THE AIRCRAFT WIRING, CIRCUIT BREAKERS, AND SWITCHES AND COULD FIND NO DISCREPANCIES.  THE NR 2 TRANSPONDER WAS FOUND TO BE INOPERATIVE.  THE FAULTY TRANSPONDER WAS REPLACED AND CERTIFIED.  THE AIRCRAFT WAS TEST FLOWN WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT IS RETURNED TO SERVICE.
